# SDR CALA2023102303164

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 81,823 hours, 32,133 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REV.L AD 2015-02-14 LMLG DOOR FWD HINGE PRODUCED CRACK INDICATIO NS DURING HFEC INSPECTION AROUND LOWER FWD FASTENER HOLE COMMON TO THE HINGE CONNECTING PLATE (EA 5330-04821)
